A Split Godunov Scheme for Solving One-Dimensional Hyperbolic Systems in a Nonconservative Form

Abstract : In this paper, we developed a theoretical study for nonconservative sytems in one dimension in order to construct numerical schemes for solving the Riemann problem. The nonconservative form of our model system required the use of a well-adapted theory in order to give us a sense of our problem. We chose a framework of generalized functions for solving a scalar hyperbolic equation with a discontinuous coefficient $\sigma_t +u\sigma_x \approx 0$, where u is the velocity solution of a Burgers's equation. After an explicit solution of the Riemann problem, we derived Godunov split schemes for computing an approximate solution of the Cauchy problem. We applied our study to a system modeling elasticity and a system modeling gas dynamics. Some stability properties of a scheme and its convergence to a generalized solution are proved for the first model. Numerical experiments confirmed this convergence result. For the second model, calculations of flows containing weak-to-moderate shocks showed that conservation errors are reduced when the mesh is refined but were not entirely eliminated.
Type de document :
Article dans une revue
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2006, 40 (1), pp.1-25. 〈10.1137/S0036142900378637〉
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00770266
Contributeur : Pamphile Isch <>
Soumis le : vendredi 4 janvier 2013 - 20:47:41
Dernière modification le : mercredi 18 juillet 2018 - 20:11:28

Identifiants

Collections

Citation

Gisèle Massengo Mophou, Pascal Poullet. A Split Godunov Scheme for Solving One-Dimensional Hyperbolic Systems in a Nonconservative Form. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2006, 40 (1), pp.1-25. 〈10.1137/S0036142900378637〉. 〈hal-00770266〉

Partager

Métriques

Consultations de la notice

82